Advil Liqui-Gels Pain Reliever and Fever Reducer, Ibuprofen 200mg Capules, 240 ct.

(72 customer reviews)
SKU: S70690AC Brand:
  • Two bottles of 120 each, Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most
  • Headache, minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older
  • Take Advil Liqui-Gels as directed, taking one capsule every

$23.99

11 People watching this product now!

Payment Methods:

Pain Reliever and Fever Reducer

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics

Same Trusted Formula, New Sustainable Packaging

Advil is committed to helping reduce plastic use by 20 percent. By 2022, Advil will be made with new and more sustainable packaging made with a technology called Compression Blow Forming (CBF), to keep nearly 500,000 pounds of plastic out of landfills. Experience the same safe and effective pain relief formula you know and trust while helping reduce waste with Advil.

  • Use Instructions: Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used
  • Purchase Includes: Two packs of 120 tablets
  • Shelf Life: 730 days
  • FSA/HSA Eligible: Yes
  • Allergens + Warnings: Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years; ask a doctor
  • Ingredients: Active: (In each Capsule) Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* - Pain Reliever/Fever Reducer. (Present as the Free Acid and Potassium Salt) *nonsteroidal anti-inflammatory drug. Inactive: FD&C Green No. 3, Gelatin, Lecithin (Soybean), Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution
Shipping Info
Standard

72 reviews for Advil Liqui-Gels Pain Reliever and Fever Reducer, Ibuprofen 200mg Capules, 240 ct.

4.3
Based on 72 reviews
5 star
59
59%
4 star
19
19%
3 star
11
11%
2 star
6
6%
1 star
2
2%
1-5 of 72 reviews
  1. Helps with my back pain, but too strong for my stomach.

    (0) (0)
  2. Quick pain relief but can be a little strong.

    (0) (0)
  3. Fast and effective pain relief.

    (0) (0)
  4. Fast and efficient pain relief.

    (0) (0)
  5. Advil works fast and gives me relief.

    (0) (0)
Add a review
Advil Liqui-Gels Pain Reliever and Fever Reducer, Ibuprofen 200mg Capules, 240 ct. Advil Liqui-Gels Pain Reliever and Fever Reducer, Ibuprofen 200mg Capules, 240 ct.
Rating*
0/5
* Rating is required
Your review
* Review is required
Name
* Name is required
Add photos or video to your review